I have been taking one teaspoon of borax in 1.5L water. I did a mistake because I knew nothing about dosage and read on a forum that someone was taking this high amount. I have been taking this for about two months which is huge. Now I have no more sperm. I discovered borax could be toxic to the testicles in high doses. Did this happen to anyone?
I have reactive arthritis since 5 years. I'm on day 5 of using borax (two pinch), Baking soda 1/2 teaspoon in half glass of water, ACV, Coconut Oil two times a day 1, I have left wheat, sugar and also doing juice fasting(vegetables mostly). I'm feeling energized but with side effects - low back pain shoulder pain pinched nerves in elbow and lot of acne (milia) comes up on face. I also have dry eyes due to ReA. Hoping I will recover fast. Do anybody have this kind of side effect and when they will subside?
Borax heavily raises my bloodsugars. For 3-4 hours after using it, I have trouble getting my bloodsugars into normal range again. I suspect it's because borax is a mix of boron and natrium (salt/natron), and salt drives down potassium levels. Potassium allows insulin to enter the cells of the body.
Of course, there's plenty of chances that the blood sugar reactions are because borax stresses parasites. Still praying for a breakthrough in all this!
Type 1 diabetes, have had a bone tumor, teeth issues. I got amalgam fillings when I was 14 and diabetes and all the rest of the issues came after that (heavy metal troubles! ). I do wish my family had known about parasite cleansing before all the other crap happened to me!
I have been using borax on and off for about 9 months. I have been having kidney pain and just wondering if borax has been known to cause kidney damage?
1/8tsp borax in water is causing heart palpitations...any idea why and how to control it?
I been taking 1/8 teaspoon of borax in 1 liter of water, but I have side effects tingle sensation in my left arm, pain in the left side of my neck, anxiety and a lot of gasse, every time I time I touch my neck. Thanks God, I don't have the anxiety anymore. Someone who experienced the same side effects, or anyone who can tell me what can I do to get rid of the symptoms. Thank you very much for your help.
I am 47 yrs old women. Experiencing bone and joint aches. Last week after I ate shiitake mushrooms I started to experience left big toe joint pain. I thought it might be gout. I search and started taking cal-mag, C, cheries.. Along with 1/8 tsp borax in 1lt water daily.
My 10 yr old son told me that I am over the top angry, and snappy (I was PMS ing). I never skip a period up till this time and I am 3 days late this time. Today PMS symptoms are gone. Using cal-mag helps me to have my period easy. So it's not that. I am thinking it might be the borax caused to skipping?? Anybody who has/had the same experience and/or might have an opinion on this? I am pretty curious that it might be a huge coincidence that is starting borax solution and losing a period at the same time, maybe its just I am getting premenopausal..
Candida - Use of Turpentine and Borax resulting in becoming very tired throughout the day and in muscles of the body.
Just finished my 4th day of turpentine in the morning yesterday and on my third day of using the Borax. Now I was just on the Turpentine last week, but since starting the Borax I have been exhausted... Any reason why this might be, please?!
I have been taking borax (20 mule) for close to a month 1/8tsp per day. I started having bone pain, no other side effects just feeling bone pain. Is this normal. I do take vitamin D, K, Magnesium, silica and B complex. Is bone pain normal?
I dissolved 1 teaspoon of Borax in a liter of distilled water. From that solution, I take 1 teaspoon and add it to 6 ounces of distilled water and drink it once a day. I noticed that I get pimples on my scalp. Is this an allergy reaction to Borax?
I have been using Borax 5 days on 2 days off using a dosage between 1/4th and 1/8th of a teaspoon. The reason that I have been using it is that I suspect Candida and yeast related issues.
I have noticed many days (not all) that I have had serious diarrhea due to the effect of the borax. Could this be due to candida die off or could this be a side effect due to the alkalinity of Borax? Can anyone elaborate on this?
I just started taking borax yesterday (1/8 tsp in 1 liter water) and experienced some nausea and rapid heart beat almost right away. I took it again today and my pulse slowed down, but I've been throwing up all day. I'm trying to heal RA, hypothyroidism, heal my gut, become alkaline, kill off Candida, and heal this over exfoliated burning skin damage. Yeah a lot to deal with.
I want to continue it for healing purposes but I just cannot consume it that way...the taste is not pleasant and tastes like a chemical to me. Honestly just the thought of it makes me nauseated again. So I'm looking to buy boron supplements but was wondering if anyone could recommend somewhere or a brand. Also how much would I take? Thanks
Leh, New Jersey
Hi. I'm using Borax (1/8 tsp/liter/day for 5 days) to treat Lichen sclerosus. I'm on my second week of 5 days on/2days off. Since I've started I have started having hot flashes mostly at night (never had them before). I had read that this treatment helped people with hot flashes. I'm 53 yo and I just missed my first period in April so I guess it possible that this is just part of the early stages of menopause but seems odd it started when I started the borax treatments. Do you think it's related?
My daughter was taking borax for her acne condition but she started to get dark-circles under her eyes. She was taking a very small dosage of 1/32 tsp in 1 liter of water. After stopping the borax due to the dark-circles, her acne flared up. She was thinking of trying it again but she's concerned about the dark-circles. Does anybody know what they indicate? Thanks.
San Jose, Ca
I began again taking, in the morning, 1/8 tsp borax in 1 liter of water daily (sipped throughout day) for 5 days then 2 days off. In the first week alone it makes me very sleep around 1-3 pm that I have to take a 2 hour nap. After that I'm fine again. This is the 3rd time over 1 year I started this dose and each time it makes me sleepy so I stop taking it. Why is it making me sleepy? I'm healthy and should have few toxins in me. Thank you.